Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Muscle pain in legs, swollen feet, took detox. Other remedies?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
My daughter has quite drinking and has muscle pain in legs and feet or swollen. She fell in the beginning of detox and that foot is more swollen. Had xrays nothing broke or sprang. Dr. said it is normal. But it has been 2 weeks and legs ache and feet are still swollen. Is this normal and how long should she wait until she sees a doctor. Also, any remedies?
Posted Wed, 18 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Sudarshan 5 hours later

Thanks for your query.

Your daughter has history of trauma and swelling of feet since two weeks. You mentioned she has normal Xrays.

She could be suffering from ligament or tendon injury(orthopedic is necessary. Perhaps MRI or USG of affected part is entailed.

Mean while try anti inflammatory drugs like ibuprofen.
Maintain feet elevation at night time and 2-4 hrs in daytime.
Use Hot fomentation (compressses three times a day)

Hope you got the answer to your queries. I will be happy to answer further queries.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor